# SDR AALA20071387

- Difficulty date: August 1, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Condition: Inoperative
- Location: Gravity Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T2251/01AUG MCO TO SJU - AIRCRAFT EXPERIENCED UNWANTED FUEL TRANSFER INTO THE TRIM TANK.  LANDED MIA WITHOUT INCIDENT.  REPLACED CENTER OF GRAVITY CONTROL SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
